# SDR SWIA2020042350210

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT RBL9.00 HAS CORROSION FROM FS364.00 TO APPROX. FS394.00. (MARKED)    (C-CHECK) RO 4/21/2020   COMPLIED W/STEP 1, 2, 3, 4, 5, 6 AND 8 (FABRICATED SEAT TRACK USING N126-2075, PO# TX8728) OF BOMBARDIER REO.  INSTALLED NEW SERVICEABLE SEAT TRACK AT RBL9.00 FROM FS364.00 TO APPROX. FS394.00 REF: CRJ200 AMM TOOL TUC8607 CALDUE: 31-JAN-21
